# SDR SWAA2016041250814

- Difficulty date: March 8, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 58,364 hours, 45,540 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED AT FASTENER HOLE AFT OF RSS 239.  REPAIRED SKIN IAW ER & EA.
